Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Discrete convolutions in a plane quadrant with an infinitely differentiable symbol

  • 27 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. B. Simonenko, “On multidimensional discrete convolutions,” Mat. Issled.,3, No. 1, 298–313 (1968).

  2. 2.

    V. B. Dybin and N. K. Karapetyants, “Application of the normalization method to a class of infinite systems of linear algebraic equations,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 10, 39–49 (1970).

  3. 3.

    N. K. Karapetyants, “Discrete equations of convolution type in an exceptional case,” Sib. Mat. Zh.,11, No. 1, 80–90 (1970).

  4. 4.

    S. Prössdorf, Einige Klassen singulärer Gleichungen, Berlin Akademie-Verlag (1974).

  5. 5.

    A. E. Pasenchuk, “On an operator of convolution type in a plane quadrant with vanishing symbol,” Mat. Zametki,20, No. 4, 559–570 (1976).

  6. 6.

    M. Kremer, “Über eine Algebra ‘nicht normaler’ Wiener-Hopf Operatoren,” Math. Ann.,220, 77–95 (1976).

  7. 7.

    B. Zil'bermann, “On singular integral operators in space of infinitely differentiable and generalized functions,” Mat. Issled.,6, No. 3, 163–179 (1971).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 27, No. 2, pp. 217–224, February, 1980.

In conclusion, I thank V. B. Dybin for his guidance of this work.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gorodetskii, M.B. Discrete convolutions in a plane quadrant with an infinitely differentiable symbol. Mathematical Notes of the Academy of Sciences of the USSR 27, 104–108 (1980). https://doi.org/10.1007/BF01143008

Download citation

Keywords

  • Convolution
  • Discrete Convolution